# SDR DALA2016040402540

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 61,030 hours, 12,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 30 THRU 45 G/F AND 30 THRU 45 A/B INOPERATIVE.  REPLACED BATTERY PACKS M6760, M734, M7236, M739 IAW AMM 33-51.
